# SDR CALA2014122392836

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 66,619 hours, 7,750 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24ABC FLOOR PROXIMITY EEL INOPERATIVE.  SECURED EEL CONNECTOR.  OPERATIONS CHECKED OK.
